For colds & flu
Relieves tickly cough, shivers, aches & pains, runny nose, sore throat pain, headache and so aids restful sleep
Lower Age Limit: Advisory 12 YearsStorage Information
Do not store above 25?C.
AmbientPreperation and Usage
Please read the enclosed leaflet carefully before taking this medicine
How to take
Adults and children aged 12 years and over:
Take 2 capsules just before bedtime with a drink of water.
Do not take Night Nurse Capsules if you have already taken 4 doses of a paracetamol-containing product during the day. Not to be given to children under 12 years of age except on medical advice. Do not take for more than 3 days.
Do not take more medicine than the label tells you to. If you do not get better, talk to your doctor.
Talk to a doctor at once if you take too much of this medicine, even if you feel well.
This medicine may make you feel sleepy. If affected, do not operate machinery. Do not drive while taking this medicine until you know how it makes you feel. See the leaflet inside for more information. Do not drink alcohol.
DO NOT TAKE
With other flu, cold or decongestant products at night, or with alcohol.
If you are pregnant or breast-feeding.
Contains paracetamol. Do not take anything else containing paracetamol while taking this medicine.
CONSULT YOUR DOCTOR
Before taking this medicine, if you are under the care of your doctor or receiving prescribed medicines.
If symptoms persist consult your doctor.
For professional advice on medicines consult your pharmacist.
KEEP OUT OF THE SIGHT AND REACH OF CHILDREN
Net Content: 10 x CapsulesIngredients
Each Capsule contains Paracetamol 500 mg, Promethazine Hydrochloride 10 mg, Dextromethorphan Hydrobromide 7.5 mg
Please Note: Whilst we (Pharmacy for Health) make every effort to ensure that all information is up to date, the information shown on this page should not replace the advice of a medical professional, and you should always refer to the patient information leaflet before taking any medication.